# SDR DHL9972715C

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENGINE UPPER COWL O/B EDGE IS WORN THRU BETWEEN NR 2 AND NR 3 COWL LATCHES.  REMOVED AND REPLACED ANGLE AT NR 1 ENG UPPER COWL O/B EDGE BETWEEN NR 2 AND NR 3 COWL LATCHES PER B727 SRM 51-30-2 MAT USED .030 2024T3 24.5 X 4, TREATED AND PRIMED U ANGLE PER B727 SRM 51-10-2.  N/R 6372.
